This listing was ended by the seller on Wed, Sep 24 at 9:52 PM because the item is no longer available.
Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine
Ended
Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine
US $15.99US $15.99
Wed, Sep 24, 09:52 PMWed, Sep 24, 09:52 PM

Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine

US $15.99
or Best Offer
Condition:
New
    Shipping:
    Free USPS Ground Advantage®.
    Located in: Hialeah, Florida, United States
    Delivery:
    Estimated between Thu, Dec 4 and Mon, Dec 8 to 94104
    Estimated delivery dates - opens in a new window or tab include seller's handling time, origin ZIP Code, destination ZIP Code and time of acceptance and will depend on shipping service selected and receipt of cleared paymentcleared payment - opens in a new window or tab. Delivery times may vary, especially during peak periods.
    Returns:
    Seller does not accept returns.
    Payments:
           Diners Club
    Earn up to 5x points when you use your eBay Mastercard®. Learn moreabout earning points with eBay Mastercard

    Shop with confidence

    eBay Money Back Guarantee
    Get the item you ordered or your money back. Learn moreeBay Money Back Guarantee - opens new window or tab
    Seller assumes all responsibility for this listing.
    eBay item number:356064124260

    Item specifics

    Condition
    New: A brand-new, unused, unopened, undamaged item. See the seller's listing for full details See all condition definitionsopens in a new window or tab
    Expiration Date
    09/2026
    Number Of Items
    1
    Size
    24 Count (Pack of 1)
    MPN
    SB-123
    Dosage
    Refer To Box
    Active Ingredients
    Day: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 1..
    Item Package Quantity
    1
    Package Level
    unit
    Department
    Adult
    Formulation
    Liquid Gel Capsules
    Target Audience
    Unisex-Adults
    Number of Pills
    24
    Body Area
    Sinuses
    Features
    Unscented, Liquid Gels, Maximum Strength
    Main Purpose
    Cold & Flu, Cough-Relief, Headache, Sinus Congestion And Pain
    Product Expiration Type
    9/2026
    Administration
    Oral
    Ingredients
    Day: Acetaminophen 325mg, Dextromethorphan Hydrobromide10 ..
    LOT Number
    89727596
    Flavor
    Neutral
    Brand
    ALKA-SELTZER PLUS
    Item Name
    Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congesti..
    Size Type
    Regular
    Type
    Cold Treatment
    Fc Shelf Life
    365.0
    Product Benefit
    Fever Control
    Item Form
    Liquid Gel
    Country/Region of Manufacture
    Spain
    Product Line
    Alka-Seltzer
    UPC
    0016500583479
    Category

    Item description from the seller

    About this seller

    rare_reseller12

    100% positive feedback

    Joined Mar 2024
    Usually responds within 24 hours

    Seller Feedback

    No feedback yet